# SDR 1408060605

- Difficulty date: June 6, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 4,720 hours, 2,323 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 250-290 KIAS, MOVING THE FLIGHT SPOILER HANDLE .5 - 1 INCH FROM CLOSED RESULTED IN AN ABRUPT ROLL TO THE LEFT.
